MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 15 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 15 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 15 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Osteolysis (2377)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-010-03-0235 - logic cr femoral cem, left, sz 3.5, sn: (b)(4); 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, sn: (b)(4); 200-02-32 - three peg patella 32mm sn: (b)(4).Device return anticipated.Recall: z-2112 thru 2133-2021.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 72 yo male patient, initial exactech cr left tka, implant date of (b)(6) 2016, presented with pain, decreased satisfaction, and he stepped down on his knee and felt more pain, and stiffness.A ct showed osteolysis, bone resorption, and a slight fx through the femur at that time.Cultures and infection testing were done on the patient with negative results prior to the revision sx.The poly implant that was in the patient from the original sx was searched within the recall database and did come back as an affected recalled implant.The patient underwent revision surgery, approximately 6 years 6 months post the initial implant procedure, and the surgeon removed the implanted affected poly.The poly appeared to have some cratering/pitting and delamination on the articular surface.The surgeon tested the metal components to make sure that they were well fixed and not loose.The femur and tibia were well fixed.The surgeon trialed with crc trials and decided to re-implant a 15mm crc anterior stabilized poly.The knee was stable, and the patient was stable leaving the operating room.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of the patient conditions reported in the experience report as well as the tibial insert being included in the recall.The insert wear was likely the result of micromotion of the insert within the tray leading to backside wear.The damage and/or wear on the articular surface of the insert appears consistent with being implanted and contact from the edges of the patellar groove on the femoral component.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3.5, 15 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15347483
Report Number1038671-2022-01016
Device Sequence Number20064201
Product Code JWH
UDI-Device Identifier10885862159274
UDI-Public10885862159274
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 15 MM
Device Catalogue Number02-012-47-3515
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/18/2023
09/18/2023
06/23/2026
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/18/2023
09/18/2023
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale